# SDR AALA20110425DFW01

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 3,542 hours, 1,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS FOR ESCAPE PATH LIGHT AT SEAT 14D MISSING.  REPLACED RED LENS FOR ESCAPE PATH LIGHT AT SEAT 14D.  OPS CHECK NORMAL.
